# SDR AALA20090717LGA01

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- Aircraft time: 67,567 hours, 35,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 21074
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 30DEF INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK AT SEAT ROW 30DEF.  OPS CHECKS GOOD.
